# SDR AALA202312279576

- Difficulty date: December 27, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N445AA
- Make and model: Airbus A321-253NX
- Aircraft serial: 10728
- Aircraft time: 7,479 hours, 2,022 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OPERATIONAL TEST OF EMERGENCY LIGHT FAIL BAT/ EPSU 17 WL OWD L. MAINTENANCE REPLACED ESPU BATTERY PER AMM 33-51-38.
